# SDR SSHA093682

- Difficulty date: March 8, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N3607P
- Make and model: Aerosp AS355*
- Aircraft serial: 1249
- Aircraft time: 11,651 hours, 12,247 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 350A2112470051
- Condition: Cracked
- Location: Tailboom
- Part time: 11,652 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF AIRCRAFT REAR FRAME IAW ALERT SB 05.00.43 PARA. 2.B.1.A  REVEALED JUNCTION FRAME TO BE CRACKED BEYOND LIMIT OF  REPAIR OUTLINED IN THE MM. REMOVED UNSERVICABLE JUNCTION FRAME AND INSTALLED A SERVICABLE FRAME P/N 350A21-1247-0051 IAW MFG REPAIR SCHEME AND 8110-3.
